# SDR GTIA9700221

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - LEFT WING INBOARD SLAT, INBOARD TRACK FAIRING CRACKED.  REPLACED DAMAGED (CRACKED) SLAT FAIRING WITH NEW PER DC-9 SRM 51-01, PAGE 1.  (X)
